# SDR CALA2025091108769

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N57864
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 72,231 hours, 22,289 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

LAV D AIR VENT MAKING LOUD NOISE AND ODOR,  UNABLE TO CONFIRM FAULT ON GROUND, CHECK VENT CONNECTION OPS GOOD. OK TO CONTINUE.
